# SDR DALA12007990915

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 64,904 hours, 50,366 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE TAILCONE RELEASE SYS LATCH CABLE FORK END WAS BENT OUT OF ALLOWABLE LIMITS AND FOUND THAT THE CABLE CONDUIT WAS WORN AS WELL.  THE CONDUIT WAS REPAIRED AND INSTALLED. T
